# SDR TRAX200601115

- Difficulty date: December 14, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 7,902 hours, 5,196 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE FS 280 WEB CORRODED.  WORK COMPLETE.  REMOVED LEFT SIDE FLOOR SILL HOSE CLAMP ASSY, REMOVED LEFT SIDE 280 BULKHEAD DOUBLER STRAP.  STARTED REMOVING FASTENER COMMON TO THE 280 BULKHEAD AFT LOWER WEB IAW REO 670-53-11-052.  REMOVED LEFT 280 WEB, REMOVED LEFT CABLE FAIRLEAD TO GAIN ACCESS, LOCATED EXISTING HOLES IN NEW LEFT 280 WEB IAW 670-53-11-052.  CLECOED LEFT HAND WEB AND DOUBLER INTO PLACE IAW REO 670-53-11-052.  FAYED SEALED LEFT WEB INTO LOCATION AND INSTALLED CLECO'S.  BEGAN INSTALLING LEFT 280 WEB ALL WORK DONE IAW REO 670-53-11-052 DK 7022603,12-17-06.  FINISHED INSTALLING LEFT WEB AND LEFT CABLE FAIRLEAD AS REQUIRED.  ALL WORK COMPLETED IAW REO 670-53-11-052. JOB COMPLETE.  SUPPLEMENTAL
